# SDR DALA2016102707748

- Difficulty date: December 2, 2014
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 47,831 hours, 15,906 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 365.25 RBL 45 TO RBL 62.  REPAIRED IAW ERA 519275-14 REV ORIG.
